Items where Author is "Pall-Szabo, Agnes Orsolya"
Group by: Item Type | No Grouping Number of items: 2. Pall-Szabo, Agnes Orsolya (2018) ON A CLASS OF UNIVALENT FUNCTIONS DEFINED BY SALAGEAN INTEGRO-DIFFERENTIAL OPERATOR. Miskolc Mathematical Notes, 19 (2). pp. 1095-1106. ISSN 1787-2413 Pall-Szabo, Agnes Orsolya (2017) MODIFIED HADAMARD PRODUCT PROPERTIES OF CERTAIN CLASS OF ANALYTIC FUNCTIONS WITH VARYING ARGUMENTS DEFINED BY RUSCHEWEYH DERIVATIVE. Miskolc Mathematical Notes, 18 (1). pp. 397-406. ISSN 1787-2405 (print), 1787-2413 (online) |